# SDR SWAA2023071755628

- Difficulty date: June 4, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N963WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36676
- Aircraft time: 38,123 hours, 23,431 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Pulled
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FLOOR PANEL 221CF HAS A PULLED THROUGH INSERT ON THE LEFT SIDE<[01] IDENTIFIED PANEL MATERIAL IAW SRM 53-00-50-0I-1 SHEET 1; FIGURE 2; TABLE 2; AND  BOEING DWG DOC: 141A5810 ID: 0009.   DAMAGE ON LOWER SURFACE LEFT HAND SIDE IS OUT OF ALLOWABLE DAMAGE LIMITS IAW SRM  53-00-50-1A-1 PAR. 4. ALL AREAS ON LOWER  SURFACE WILL BE REPAIRED IAW SRM 53-00-50-2R-1. OK TO POT.;[09] INSTALLED REPAIR PLIES USING BMS8-201 EPOCAST 50-A (946) LOT # 1530326-1;  SET UP VACUUM BAG SYSTEM WITH BLEED DOWN TEST CHECKED GOOD USING GAUGE ID:  E11543 CAL/DUE: 09/2023 IAW SRM 53-00-50-2R-1 PAR. 3. K. - L. OK TO  CURE.;[10] VERIFIED CORRECTIVE ACTION 9;[11] CURED REPAIR PLIES UNDER HEATLAMP MONITORED BY THERMOMETER ID: ATS2208  CAL/DUE: 10/2023 REMOVED VACUUM BAG AND SANDED REPAIR EDGES AND LOCATED  ALL THROUGH INSERT LOCATIONS AND CLEANED IAW SRM 53-00-50-2R-1 PAR. 3. M. & 3. N.;[12] UPON FURTHER INSPECTION FOUND NUMBER OF REPAIR PLIES TO BE INSUFFICIENT; FABRICATED ADDITIONAL REPAIR PLIES FROM BMS9-3H2ST1581 LOT#1526805-2; OK TO INSTALL IAW SRM 53-00-50-2R-1 PARA 3K(1).
